MURAL - Maynooth University Research Archive Library



    Strict Positive Realness of Descriptor Systems in State Space


    Zeheb, Ezra and Shorten, Robert N. and Sajja, S. Shravan K. (2010) Strict Positive Realness of Descriptor Systems in State Space. International Journal of Control, 83 (9). pp. 1799-1809. ISSN 0020-7179

    [img] Download (539kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper we give necessary and sufficient spectral conditions for various notions of strict positive realness for single input single output, impulse free Descriptor Systems. These conditions only require calculation of eigenvalues of a single matrix. A characterization of a KYP-like lemma for descriptor systems is also derived, and its implications for the stability of a class of switched descriptor systems are briefly discussed.

    Item Type: Article
    Additional Information: Pre-print version of article. The definitive version of this article is available at International Journal of Control Vol.38 No.9(2010) pp.1799-1809 DOI: 10.1080/00207179.2010.496094
    Keywords: Descriptor systems; Kalman-Yacubovich- Popov lemma; strict positive realness; extended strict positive realness;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 2247
    Depositing User: Dr. Robert Shorten
    Date Deposited: 10 Nov 2010 16:37
    Journal or Publication Title: International Journal of Control
    Publisher: Taylor & Francis
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year